当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • 点击下载

    Seokho Jin, Wenjun Ma, Ken Ono and Kannan Soundararajan. Riemann hypothesis for period polynomials of modular forms. Proceedings of the National Academy of Sciences of the United States of America 113 (2016), no. 10, 2603–2608.

  • 点击下载

    Seokho Jin, Wenjun Ma and Ken Ono. A note on non-ordinary primes. Proceedings of the American Mathematical Society 144 (2016),no. 11, 4591–4597.

  • Yong Luo; Shizhao Wang; Xiaochen Sun. Coalition stability for supply chain based on LCS and stable set, International Journal of Production Research,2016, 54(1):1-16

  • Yanhong Zhang, Yumei Hu, The Nordhaus–Gaddum-type inequality for the Wiener polarity index, Applied Mathematics and Computation 273(2016),880-884

  • 程洪建,关静. 带有测量误差的线性回归模型,南开大学学报:自然科学版,2016(2):109-112

  • 程洪建,关静. 带有测量误差的线性回归模型,南开大学学报:自然科学版,2016(2):109-112

  • Linhao Li, Ping Wang, Qinghua Hu, Sijia Cai. Efficient Background Modeling Based on Sparse Representation and Outliers Iterative Removal. IEEE Trans. on Circuits and Systems for Video Technology,2016, 26(2): 278-289. (SCI:DE9DN)

  • Wang Ping, Lan Junhua, Zang Yuwei, Song Zhanjie. Discriminative Structured Dictionary Learning forImage Classification. TRANSACTIONSOF TIANJIN UNIVERSITY, 2016, 22(2): 158-163. (EI:20161602262166).

  • Hong Zhao, Ping Wang, Qinghua Hu, Cost-sensitive featureselection based on adaptive neighborhood granularity with multi-level confidence. Information Sciences, 2016, 366:134-149. (SCI:DR7GV)

  • Li Danping,Rong Ximin, Zhao Hui, Equilibrium excess-of-loss reinsuranceinvestmentstrategy for a mean-varianceinsurer under stochastic volatility model. Communication in Statistics- Theory and Methods,2016. DOI: 10.1080/03610926.2016.1212071

  • Zhao Hui,Rong Ximin, Time-Consistent Investment Strategy for DC Pension Plan with Stochastic Salary Under CEV Model . JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY ,2016,29(2),428-454. SCI: DI3AC

  • Zhao Hui, Rong Ximin, The optimal investment problem for an insurer and a reinsurer under the constant elasticity of variance model. IMA JOURNAL OF MANAGEMENT MATHEMATICS ,2016,27(2),255-280. SCI: DJ5GX

  • Li Danping, Rong Ximin, Zhao Hui, Optimal reinsurance and investment problem for an insurer and a reinsurer with jump-diffusion risk process under the Heston model .COMPUTATIONAL & APPLIED MATHEMATICS ,2016,35(2),533-557. SCI: DQ0YZ

  • 基于藤 Copula-POT 的多资产尾部相依结构的研究,2016

  • Cui Chen and Ze-Hua Zhou, Differences of differentiation composition operators from mixed-norm spaces to weighted-type spaces, Ukrainian Mathematical Journal, 28(6) (2016) 842-852. (SCI:EF0DY)

  • Yu-Xia Liang,and Ze-Hua Zhou, Disk-cyclic and Codisk-cyclic tuples of the adjoint weighted composition operators on Hilbert spaces, Bull. Belg. Math. Soc. Simon Stevin, 23(2016) 203-215 . (SCI: DQ7IC)

  • Liang Zhang and Ze-Hua Zhou, Dynamics of composition operators on weighted Bergman spaces. Indagationes Mathematicae,27(1) (2016) 406-418. (SCI: DC1JI)

  • Yong-Xin Gao Sanjay Kumar and Ze-Hua Zhou, Order Bounded Weighted Composition Operators mapping into the Dirichlet type spaces, Chinese Ann. Math. Ser. B. 7B(4)(2016)585-594. (SCI: DV0WP)

  • Cui Chen and Ze-Hua Zhou, Composition operators followed by differentiation from $Q_K(p,q)$ spaces to Bloch-type spaces, Complex Var. Elliptic Equ. 61(2) (2016) , 239-251. (SCI: CX4CO )

  • Ning Xu and Ze-Hua Zhou, Composition operator on Zygmund-Orlicz space, J. Comput. Anal. Appl., 20(6)(2016), 1058-1066. (SCI: DC1EK)

  • Ning Xu and Ze-Hua Zhou, New estimates of essential norm of an integral-type operator between Bloch-type spaces on the unit ball, Mathematical Inequalities & Applications, 19(1)(2016) 271-285. (SCI: DJ4JA)

  • Shi-An Han and Ze-Hua Zhou, Isometric composition operators on weighted Dirichlet space, Czechoslovak Math. J. 66(1) (2016) 27-34. (SCI: DC7ZS )

  • Ren-Yu Chen and Ze-Hua Zhou, Parametric Representation of Infinitesimal Generatorson the Polydisk, Complex Anal. Operator Theory, 10(4)(2016 ) 725-735. (SCI: DI6SN)

  • Yong-Xin Gao and Ze-Hua Zhou, Spectra of some invertible weighted composition operators on Hardy and weighted Bergman spaces in the unit ball, Ann. Acad. Sci. Fenn. Math., 41 (2016)177-198. (SCI: DF5BA)

  • Yu-Xia Liang and Ze-Hua Zhou, Supercyclic translation $C_0$-semigroup on complex sectors, Discrete Contin. Dyn. Syst.-Series A, 36(1)(2016)361-370. (SCI:CQ9HJ)

  • William Y.C. Chen, Larry X.W. Wang and Gary Y.B. Xie, Finite differences of the logarithm of the partition function, Math. Comput. 85(298) (2016) 825-847 ; arXiv:1407.0177. [citations 2].

  • William Y.C. Chen, Kathy Q. Ji, and Wenston J.T. Zang, The spt-crank for ordinary partitions, J. Reine Angew. Math. 711 (2016) 231-249. arXiv:1308.3012. [citations 2].

  • William Y.C. Chen, Harry H.Y. Huang, and Larry X.W. Wang, Average size of a self-conjugate (s, t)-core partition. Proc. Amer. Math. Soc. 144(4) (2016) 1391-1399.arXiv:1405.2175.. [citations 11].

  • William Y.C. Chen, Qing-Hu Hou, Lisa H. Sun, and Li Zhang, Ramanujan-type congruences for overpartitions modulo 16, Ramanujan J. 40(2) (2016) 311-322. arXiv:1408.1597. [citations 4].

  • Joanna N. Chen and William Y.C. Chen, On permutations with bounded drop size, European J. Combin. 54 (2016) 138-153. arXiv:1306.5428. [citations 0].

  • William Y.C. Chen, Qing-Hu Hou, and Doron Zeilberger, Automated discovery and proof of congruence theorems for partial sums of combinatorial sequences. J. Difference Equ. Appl.22(6) (2016) 780-788. [citation 2 ].

  • Yang Lei, Huang Zheng-Hai, Hu Shenglong, Han Jiye, An iterative algorithm for third-order tensor multi-rank minimization, Computational Optimization and Applications, 63 (2016): 169-202. (SCI: DE3WB)

  • Wang Yong, Huang Zheng-Hai, Bai Xue-Li, Exceptionally regular tensors and complementarity problems, Optimization Methods & Software, 31(4) (2016): 815-828. (SCI: DN5XQ)

  • Bai Xue-Li, Huang Zheng-Hai, Wang Yong, Global uniqueness and solvability for tensor complementarity problems, Journal of Optimization Theory and Applications, 170 (2016): 72-84. (SCI: DP9UE)

  • Li Zhi-Ming, Zheng-Hai Huang, Shang Kun, A customized sparse representation model withmixed norm for undersampled face recognition, IEEE Transactions on Information Forensics and Security, 11(10) (2016): 2203-2214. (SCI: DU4FK)

  • Zhi-Ming Li, Zheng-Hai Huang, Ting Zhang, Gabor-scale binary pattern for face recognition, International Journal of Wavelets, Multiresolution and Information Processing, Vol. 14, No. 5 (2016) 1650035 (22 pages). (SCI: DW7BR)

  • Shi Xianjun, Yang Lei, and Huang Zheng-Hai, A fixed point method for the linear complementarity problem arising from American option pricing, Acta Mathematicae Applicatae Sinica, English Series, 32(4) (2016): 921-932. (SCI: EB6HE)

  • Zhang Xinzhen, Huang Zheng-Hai, and Qi Liqun, Common's conjecture, rank decomposition, and symmetric rank decomposition of symmetric tensors, SIAM Journal on Matrix Analysis and Applications, 37(4) (2016): 1719-1728. (SCI: EH6BL)

  • 张硕,宋占杰,李英(2016年11月),An Advanced Inversion Algorithm for Significant Wave Height Estimation based on Random Field,Ocean Engineering(3区,SCI影响因子:1.49).

  • F.-Y.Wang, X. Zhang, Degenerate SDE with Hölder–Dini Drift and Non-Lipschitz Noise Coefficient, SIAM J. Math. Anal. 48 (2016), no. 3, 2189-2226.

  • F.-Y. Wang, Integration by parts formula and applications for SPDEs with jumps. Stochastics 88(2016), no. 5, 737-750.

  • F.-Y.Wang,Derivative formulas and Poincar\'e inequality for Kohn-Laplacian type semigroups, Science in China-Mathematics 59(2016), 261-280.

  • F.-Y.Wang, J. Wang, Functional inequalities for convolution probability measures, Ann. Inst. Henri Poincaré Probab. Stat. 52 (2016), no. 2, 898–914.

  • S. Feng, F.-Y. Wang, Harnack Inequality and Applications for Infinite-Dimensional GEM Processes, Pot. Anal. 44(2016), 137-153.

  • F.-Y. Wang, Gradient Estimates and Applications for Neumann Semigroup on Narrow Strip, Math. Zeit. 282:1(2016), 43--60.

  • F.-Y. Wang, Gradient Estimates and Applications for SDEs in Hilbert Space with Multiplicative Noise and Dini Continuous Drift, J. Diff. Equat. 260 (2016), 2792-2829.

  • Yu Tingting, Xie Weisong,Zhang Shuo,Improved algorithm for estimation of significant wave height from X-band radar image sequences, Journal of Applied Remote Sensing, 10(4), 046016 (2016), doi: 10.1117/1.JRS.10.046016.

  • Wang Jintao, Li Desheng*, Duan jinqiao, On the shape Conley index theory of semiflows on complete metric spaces, Disc. Cont. Dyan. Systems-A, 36 (2), pp1629-1647, 2016. (通讯作者)

  • Dong-Yi Liu*, Yi-Ning Chen, Gen-Qi Xu, Stabilization of Timoshenko beam using disturbance observer-based boundary controls, Proceedings of the 35th Chinese Control Conference, 2016, 1296-1300, Chengdu, P.R. China, 2016.2.27-7.29

  • Dong-Yi Liu*, Li-Ping Zhang, Zhong-Jie Han, Gen-Qi Xu, Stabilization of the Timoshenko Beam System with Restricted Boundary Feedback Controls, Acta Applicandae Mathematicae, 2016, 141(1):149–164

  • Liu X H,Fan J,Li W J. Concave minimization for sparse solution of absolute value equations [J]. Transactions of TianJin University,2016,22:089-094.

  • Bao, Aiguo; Song, Xianfa Bounds for the blowup time of the solution to a parabolic system with nonlocal factors in nonlinearities. Comput. Math. Appl. 71 (2016), no. 3, 723–729.(被引用1次,第一作者为自己的硕士生)

  • Wang, Ning; Song, Xianfa; Lv, Xiaoshuang Estimates for the blowup time of a combustion model with nonlocal heat sources. J. Math. Anal. Appl. 436 (2016), no. 2, 1180–1195.(被引用1次,第一、第三作者为自己的硕士生)

  • Q.-H. Hou, An insertion algorithm and leaders of rooted trees, European J. Combin. 53 (2016) 35--44.

  • W.Y.C. Chen, Q.-H. Hou, L.H. Sun, L. Zhang, Ramanujan-type congruences for overpartitions modulo 16, Ramanujan J. 40 (2016) 311--322.

  • W.Y.C. Chen, Q.-H. Hou, D. Zeilberger, Automated discovery and proof of congruence theorems for partial sums of combinatorial sequences, J. Differ. Equ. Appl., 22 (2016) 780--788.

  • Q.-H. Hou, H.-T. Jin, Y.-P. Mu, L. Zhang, Congruences on the number of restricted m-ary partitions, J. Number Theory 169 (2016) 79--85.

  • S. Chen, Q.-H. Hou, G. Labahn, R.-H. Wang, Existence problem of telescopers: beyond the bivariate case, Proceedings of the 2016 ACM on International Symposium on Symbolic and Algebraic Computation., ACM, 2016.

  • D.K. Du, Q.-H. Hou, R.-H. Wang, Infinite orders and non-D-finite property of 3-dimensional lattice walks, Electron. J. Combin. 23 (2016) P3.38.

  • ZaihuiGan,Standing wave and global existence to a nonlocal nonlinear Schrodinger equation: The two-dimensional case, Nonlinearity,29(2016), 2050-2081.

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态